TheLupusSite.com banner

1 - 7 of 7 Posts

·
Registered
Joined
·
646 Posts
Discussion Starter #1
I saw my GP a few days ago regarding my constant chest and rib area pains.

As I was having some burning in the stomach from Ibuprofen and Diclofenac he advised me to take co-codamol instead.

But this caused my body to behave in a weird way. It felt like my body was throbbing - almost felt like a seizure type feeling - when I was sleeping.

Has anyone else who has taken co-codamol had anything similar?

I have stopped the co-codamol now and am back to paracetemol!
 

·
Registered
Joined
·
553 Posts
Hey Surferboy

I am on Co-codamol, but also take amitriptyline so that I take less of the co-codamol. It (co-codamol) made me feel woozy initially but not for too long. I have never had the symptom's you have had.

I suggest you discuss it with your doctor. Maybe he can suggest something else. What works for one person doesn't necessary work for the next, there are lots of options. If he is struggling to find something that works for you, maybe he can refer you to the pain management clinic.

Hope you get some help soon

Claire
 

·
Registered
Joined
·
646 Posts
Discussion Starter #3
Thanks Claire.

I've come off the co-codamol again as it really was not agreeing with my body.

As for my GP... hmmmmm I'm in too much of a good mood today to go into that one!!

I'm seeing my rhumy in December so going to discuss this with her instead.

Going to stick to the paracetemols in the mean time.
 

·
Registered
Joined
·
3,471 Posts
it will be the codine that makes you feel weird, i take solpadol, the same, as i cant take Ibuprofen and Diclofenac , cos of tummy probs.so relay on pain meds they made me funny too but now use to them, i only take when i need


take care
Lin xx
 

·
Registered
Joined
·
40 Posts
For me its the codine too, i was given tremadol as i have got low blood platelets and cant take regular pain killers like ibuprofen.

It gave me very hot flushes, headaches and made me vomit - not plesant. explained this to my doc and was told not to take it as the codine hadn't agreed with me.

rachna xx
 

·
Registered
Joined
·
646 Posts
Discussion Starter #6
Thanks Lin and rachna too :)

I'm back to the basic paracetemols again as right now I really can't tolerate any kind of pain killer. before I could have ibuprfen with no problems at all. But now my stomach just starts to burn after even 1 tablet!
 

·
Registered
Joined
·
4,968 Posts
Hi Surfer,

I have issues with meds and the lack of having a stomach so my heart goes out to you. All we want is to feel better and have less pain and yet that in itself is a obstacle.

I hope eventually you can get on something that agrees with you and works too.:wink2::wink2::wink2:
 
1 - 7 of 7 Posts
Top